# SDR EIAA9506

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOWN, GREEN LIGHT INOPERABLE.  DID NOT WORK ON GEAR EXTENSION.  WILL NOT TEST ON GROUND.  COULD NOT PULL EMERGENCY GEAR EXTENSION LEVER TO FULL TRAVEL UPWARD.  BEGAN TO BIND WHEN PULLED UP ON HALF OF FULL TRAVEL.  RETURNED TO SECURED POSITION BECAUSE OF GRINDING NOISE DURING MOVEMENT OF HANDLE UP OR DOWN.  FOUND PUSHED PIN IN CANNON PLUG AT MAIN GEAR DOWNLOCK SWITCH.  RESEATED PIN, LIGHT OPS CHECKS GOOD.  CLEANED DIRT AND DUST FROM EXTENSION HANDLE PIVOT POINT.  HANDLE OPERATES SMOOTHLY, LUBED HANDLE PIVOT POINT.  HANDLE OPERATES SMOOTHLY, LUBED HANDLE PIVOT, TESTED WITH FISH SCALE, 60 LBS OF PRESSURE TO LOCK DETENT, WITHIN LIMITS PER MM 32-31-02, PG 204.  (M)
